About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 439482, 8 pages
http://dx.doi.org/10.1155/2013/439482
Research Article

Further Result on Finite-Time Stabilization of Stochastic Nonholonomic Systems

1School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China
3Institute of Automation, Qufu Normal University, Qufu 273165, China

Received 25 February 2013; Revised 6 May 2013; Accepted 29 May 2013

Academic Editor: Ahmed El-Sayed

Copyright © 2013 Fangzheng Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangzheng Gao, Fushun Yuan, Jian Zhang, and Yuqiang Wu, “Further Result on Finite-Time Stabilization of Stochastic Nonholonomic Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 439482, 8 pages, 2013. doi:10.1155/2013/439482